MAUDE Adverse Event Report: VENTRIO MESH; SURGICAL MESH

VENTRIO MESH; SURGICAL MESH
Catalog Number 0010216
Medical Device Problem Codes Contamination of Device Ingredient or Reagent (2901); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, no conclusion can be made.Returned for evaluation were four (4) small round white pieces of the alleged foreign material found by the user within the product packaging.Preliminary evaluation finds the returned material is round and plastic in nature.Review of the returned sample is ongoing at this time.When the sample evaluation is completed, a supplemental mdr will be submitted.A review of manufacturing records shows product was manufactured to specification.To date, this is the only complaint reported for this manufacturing lot of (b)(4) units released for distribution in june, 2019.
 
Event or Problem Description
As reported, upon opening the package of the bard/davol ventrio mesh during a procedure on (b)(6) 2021, a "white foreign material" was noted within the inner package.As reported, no damage was noted on the outer package and the mesh was implanted in the patient.There was no reported patient injury.
 
Additional Manufacturer Narrative
At this time, no conclusion can be made.Returned for evaluation were four (4) small round white pieces of the alleged foreign material found by the user within the product packaging.Preliminary evaluation finds the returned material is round and plastic in nature.Review of the returned sample is ongoing at this time.When the sample evaluation is completed, a supplemental mdr will be submitted.A review of manufacturing records shows product was manufactured to specification.To date, this is the only complaint reported for this manufacturing lot of (b)(4) units released for distribution in june, 2019.Addendum: this is an addendum to the initial mdr, to document our investigation results.Based on visual and manufacturing process evaluation performed, the origin of the white foreign material could not be matched with a manufacturing generated condition.Based on manufacturing record review, no raw material component or sub assembly generated at the manufacturing site was identified with a similarity that could be related to condition reported.Based on the sample evaluation and the investigation performed, the source of the plastic material could not be determined.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : sample evaluated.
 
Event or Problem Description

Brand Name
VENTRIO MESH
Common Device Name
SURGICAL MESH
MDR Report Key12638717
Report Number1213643-2021-20363
Device Sequence Number19656363
Product Code FTL
UDI-Device Identifier00801741016431
UDI-Public(01)00801741016431
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K100229
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2022
Device Catalogue Number0010216
Device Lot NumberHUDP1027
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2021
Initial Date Received by Manufacturer 09/24/2021
Supplement Date Received by Manufacturer10/15/2021
Initial Report FDA Received Date10/15/2021
Supplement Report FDA Received Date11/04/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;